Login      Sign Up
 

Q. I have a harsh pain in the left side of lower abdomen. What is the cause?

 

Hello doctor,

I am a female aged 50. I have awful pain in the lower abdomen for four days. I have a pain in the right arm and the left side of lower abdomen. My abdomen is bloated and sore. My bowels are moving. I gave up Seroquel a few weeks ago. I have IBS and diverticulitis.

 

Dr.Ashaq Hussain Parrey
MBBS., MD
General Medicine, Internal Medicine, Rheumatology

Hello,

Welcome to icliniq.com.

  • I went through your post. You have underlying IBS (irritable bowel syndrome), diverticulitis and you are possibly in perimenopausal period. Your predominant complaint is left lower abdominal pain which could either be because of diverticulitis or due to a kidney stone or urinary tract infection.
  • You will need a urine examination and ultrasonogram of the pelvis.
  • Meanwhile, I would advise you to start a genitourinary antibiotic, preferably Ciprofloxacin 500 mg twice daily and a NSAID (non-steroidal anti-inflammatory drug) like Naproxen as and when needed.

Regards.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Ask a Doctor Online
 
 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* expert medical advice guaranteed.
Ask a Doctor Online
 
 
Ask your health query to a doctor online?
Ask an Internal Medicine Physician »
* expert medical advice guaranteed.